Find a store

Beechams Max Strength All In One Capsules 8 pack

0423950

Beechams Max Strength All In One Capsules 8 pack

0423950
£2.50
0.25 p per 1 TAB
£2.50
0.25 p per 1 TAB
Delivery
Unavailable
Check store stock
View stock levels at a wilko store nearby

Product Information

Beechams Max Strength All in One capsules provide relief from the symptoms of cold and flu including aches and pains, headache, blocked nose and the pain and congestion of sinusitis, sore throat, chills, lowering of temperature, and to loosen stubborn mucus and provide relief from chesty coughs. 8 pack. Warning:Contains paracetamol. Do not take with any other paracetamol-containing products. Keep out of the reach and sight of children. Always read instructions before use.
Brand: Beechams
Type: Cold and Flu Medicines
Pack Qty: 8
Assembly: No
Height: 6.4CM
Width: 8.5CM
Age: 16 Years +
Depth: 1.9CM
Bar Code: 5054563060785

Free Returns

If something’s not right, you can return the product to us within 28 days of purchase and we will gladly refund or exchange. Unfortunately, we’re unable to provide a refund or exchange without a valid proof of purchase.

View Terms & Conditions »

Ideas & Advice

Ideas and Advice - Let's do it together

Loads of tips, hacks and how-tos to help you get your jobs done

Visit Ideas & Advice »

Product Information

Beechams Max Strength All in One capsules provide relief from the symptoms of cold and flu including aches and pains, headache, blocked nose and the pain and congestion of sinusitis, sore throat, chills, lowering of temperature, and to loosen stubborn mucus and provide relief from chesty coughs. 8 pack. Warning:Contains paracetamol. Do not take with any other paracetamol-containing products. Keep out of the reach and sight of children. Always read instructions before use.
Brand: Beechams
Type: Cold and Flu Medicines
Pack Qty: 8
Assembly: No
Height: 6.4CM
Width: 8.5CM
Age: 16 Years +
Depth: 1.9CM
Bar Code: 5054563060785

No Reviews Yet

Item removed from saved for later